How are you doing??? I'm 19 months out from my injections, and still battling fatigue and brain tremors. I hope your recovery does not take as long as mine has, and many other's who I'm in contact with. I encourage you to not let it sit in your system, but get chelation and try to find someone who does Asyra Pro homeopathics. Those are the only 2 things that have really helped me to gain endurance. But it's a tough balancing act, because since the injections, I'm extremely chemically sensitive. Any exposure to formaldehyde/fragrances/fabric softeners/etc knocks me down for days and months at a time. I would recommend that you NEVER take Synvisc again. It could be debilitating to your overall health.
Are you still fatigued since injections, or any other symptoms?
Try to find someone who does prolozone/ozone injections. Google "Shallanberger prolozone" and search his site for a physician. It's helped SOOO many people I know with various problems, esp those with knee problems heading into replacement. TRY this step before MAJOR surgery. It's worth traveling for as well.
I had my first synvisc yesterday, am a 40 y/o woman with painful OA in both knees, have previously had bi lateral orthoscopy in 08, now the aching especially at night is unbearable, decided to go for the best available option.
Am i the only person on earth who found the injections to be extremely painful.? It took a little while for me to be able to walk following the injection, and then it felt like it was about to dislocate. Pain continued,and aching continues till 2 days after, still not back to how i was before the injetion.......
I had Synvisc one shot into my right knee about six weeks ago and I have had this "reaction" three times. The last being last night. This pain is 100 times worse than my original pain. People are reporting stiffness, heat, swelling that is nothing compared to this pain. I took two roccosetts at 1 this morning in hopes to pass out to be able to rest before work this morning. I wish I could go back six weeks and not have taken the shot. I advise everyone I know not to get it.
Just had my 2nd lot of synvic injestions on wednesday
better tolerated them to date, only one side killed whilst being injected, other side was fine, and got up and walked around as normal,, Havent noticed any change in pain, or movement to date, will see how it goes,, will keep you posted
Just finished my synvisc injections.....two days later my knee has swelled so much and the pain is horrid..... I was told I had to keep moving my leg, to walk on it...but I cant.....I'm icing and taking motrin but gosh how long before I start feeling better.....my knee hurts more now that it did before!! Any advice???
To all those on this blog. I am Synknee - last injection June 2009 and it is now October and i am back to visiting the physio(every week now).He helps me with the pain relief and swelling. Some days I have no problems with my knee and then it knocks me and i can hardly walk the pain is so bad. I will have one more scan on my knee to see if there was any damage caused by the swelling after the June injection. Survivor4life I am in Australia and am following up on the Ozone therapy
I had my Synvisc injection 2 weeks ago in both knees. The injections were the most pain I have ever felt, but figured if it helped, it would be worth it. Now, 2 weeks later, I'm still not happy. My doctor told me it would take up to 2 months to decifer if it helped or not. Problem is, I'm having so much pain in my knee, but no swelling. He has prescribed me narcotics (which I'm not very willing to take) to help me through the 2 months, but after 2 weeks, i don't feel like I should be having more pain than before. My right knee was the reason I went in in the first place. But I've had 2 arthoscipic surgeries on each of my knees and my left one was starting to bother me as well, so I asked if i could have both done at once. That was my first mistake. He told me to take it easy the night of the injections, but go back to my normal schedule the next day. That was impossible. And as the days go by, my right knee keeps getting worse. I have a high pain tolerance and am only 27 y/o, so it's very frustrating that I can't walk without pain, it hurts to drive, I'm having problems sleeping, and the only thing I'm being told by my doctor is to "suck up the pain" until my 2 month check-up. Knee replacements are in the future, but the way future. Do I really have to live with this pain until then?
This is NOT NORMAL, and I wouldn't settle for staying on pain meds for 2 weeks from Synvisc injections. I had a terrible life-threatening reaction almost 2 yrs ago and had unbearable pain in my knee for a year...worse pain than prior to the injections. And my physician said it would just go away!!! Guess what? It did not.
If you are facing knee replacement, I encourage you to investigate ozone injections that are free of toxic chemicals and actually promote regeneration of the cartilage. Google ozone and prolozone, and Shallenberger to find a practioner in your area. That's the best advice I can give you, other than find a good natropath who does IV therapies such as chelation, etc to get this toxic stuff out of your system. Asyra Pro would help as well.
I feel your pain, as one orthopedic said to me, "I wish I had better news, but I stopped using the stuff early on because I didn't like the reactions I saw in my patients." He even said that he believed one of his patients went to a knee replacement sooner due to Synvisc.
Also goggle synvisc survivor blog to find out what you should have known before the injections.
I just had the Synvisc 1 injection in my right knee and after a few days it became very swollen. I then lost range of motion and it hurt to walk on it. I then could not use the stairs. I went back to the doctor and he took 20 cc's of yellow fluid out of my knee. He wanted to keep some fluid in the joint because that contains the Synvisc. It is still swollen and hurts now.
Any chronic disease can be dangerous if not treated on time this indicates findrxonline in their articles, in many cases the drugs are of great help to counteract the chronic pain, but there are other supplements that science should be regarded as vegetables and vitamin supplements, many consider the medicines are of great help to counteract the pain, especially opioids narcotics such as , hydrocodone, oxycontin, oxycodone, tramadol, and many others that exist in today's market, but I think we should also consider as an additional alternative to supplement the vitamins such as calcium, B complex, vitamin C, do you think it is a contribution to people with chronic disease?
I just had a Synvisc shot today and have been vomiting for 3 hours! I called the doctor, he has never heard of nor has he ever had a patient vomit after a shot do this. He has ordered some compazine and I should take it after the vomiting has slowed down. Has anyone ever heard of this?
I have had 1 mega dose, combined 3 injections in each knee at the same time from my Rheumatoligist that works with my Ortho Dr. I hardly remember driving home. That night I started with a wicked migrain headache that lasted 3 days. I thought I could feel my brain bleeding.It was the worst headache in my life. My knees started to feel better after that, but now it feels as thought there is a Baker's Cysts behined the right knee and I can barely walk. They both hurt a lot but almost like it's muscle and joint. I'm at my wits end. A year ago I was extremely active...painting, working etc. I can barely go do the stairs today. I am afraid my life has ended as I knew it. Any suggestions?
In 2009 I had my first series of SynVisc on my right knee. I felt wonderful! I am 48 and trying to delay a full knee replacement. It was time for another series of shots. Due to bureaucratic issues, we were forced to purchase the 3 shot Synvisc from a Canadian pharmacy. The shots always hurt - not natural to stick metal into a joint. Anyway, I felt fine after the second shot - wish we stopped there. After the third shot, my knee swelled and was painful. I went back to doc right away and he drained some fluid. Ice and rest... It felt better but then three days later I couldn't walk and alot of pain. Back to doc and he thinks the molecular structure of my mediscus may have changed and tore. Had MRI the other day and follow up tomorrow. Seems way to coincidental....
I had a successful round of 3 synvisc injections in July 2007 with relief of pain for about 2 years. By spring 2009, it was decided that I was a candidate for a second round of injections. From the first injection, it was a painful procedure, something I had not experienced in the first round.The third injection was almost unbearable; very painful. My knee swelled and I was in great pain, which lasted about 2 weeks. The pain eventually subsided, and another doc told me that "for some time we've known that some patients have a severe auto-immune reaction to snvisc." Since November, I've had an "arthritis flare" in the same knee and I'm ready for some relief, and after PT with some improvement, am considering another kind of injection therapy. Any suggestions?